# SDR DALA1152523116

- Difficulty date: August 19, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FUSELAGE EXTERNAL SKIN DENTED AT FR 13 APPROX STR 23R MEASURED DENT PER A319 SRM 53-11-11 FIG 105. OUT OF NEARNESS/FORM PER A319 SRM 53-11-11 DIA 103.  CUT OUT DAMAGED SKIN IAW A319 SRM 53-11-11 FIG 210 L=5.5 W=3.5.  FABED REPAIR DOUBLER IAW A319 SRM 53-11-11 FIG 210.  INST REPAIR WASHERS IAW A319 SRM 53-11-11.  INST REPAIR DOUBLER IAW A319 SRM 53-11-11 FIG 210.
